Search Results

Fraser Health Patient Education Materials

Results 4 of 9 for search: *:*
  • Substance Use: How to Respond to an Opioid Overdose (Small) (Fraser Health) [English] Public

    Step-by-step guide on how to inject naloxone during an opioid overdose. Poster includes signs of an overdose and what to do after the person wakes up. (English) Colour (English) Colour

    Printing Cost:
    $0.03 (B&W) $0.18 (Colour)
    Packaging Unit Quantity:
    50
    Printshop Number:
    265810
    Body Location:
    • Heart and Circulation,
    • Lungs, Breathing, and Airways
    Disorders and Conditions:
    • Drug Information,
    • Safety and Injury,
    • Substance Use
    Keywords:
    • Drug,
    • Overdose,
    • Response,
    • Opioid,
    • Naloxone,
    • User,
    • Substance,
    • Injecting,
    • Responding,
    • Narcan
    Demographic:
    • All
    Site:
    • Fraser Health
    Program:
    • Population and Public Health
    Professional or Practice Group:
    • Pharmacy,
    • Nursing,
    • Social Work
    Format:
    Poster
    Paper Size:
    8.5 x 11 Letter
    Paper Colour:
    White
    Title Page Paper Colour:
    White
    Folding:
    No fold
    Record Type:
    FHA
    Revision Date:
    March 01, 2018
    Next Revision Date:
    March 01, 2018
    Record Created:
    November 27, 2017
    Record Modified:
    February 22, 2021
    Packaging Unit Quantity:
    50
    Impressions:
    1

Narrow Search